# SDR V0XD20220714001

- Difficulty date: June 27, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 25,785 hours, 20,462 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: UNK
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSELAGE SKIN AT FS565 AND STRINGER 17L HAS A PREVIOUS BLEND. CORRECTIVE ACTION: ACCOMPLISHED PERMANENT REPAIR TO THE LH FUSELAGE SKIN BY STRIPPING PAINT, PERFORMING UT AND UT INSPECTIONS AND RESTORING FINISH IAW OLIVER WYMAN CAVOK EA 22-C7-53-0443 REV A. NDT WAS PERFORMED BY BARON NDT LLC, FAA CRS# 5NDR545D ON REPORT# S070822-2.
